# SDR SWAA2019062133953

- Difficulty date: May 31, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SURROUND STRUCTURE LOWER SILL UPPER STRAP CORRODED BETWEEN BS. 787 TO BS. 847, RBL 18 UPPER SURFACE. / R&R STRAP IAW DWG & SRM.
